# SDR COMA0360154

- Difficulty date: March 17, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 9,159 hours, 9,044 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 104
- Condition: Malfunctioned
- Location: Avionics
- Part time: 16,273 hours, 15,815 cycles
- Stage of operation: DE
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5761 GEAR DISAGREE WARNING, NLG FAILED TO EXTEND.REPLACED THE PSEU.
